# SDR YENA2020040610268

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 65,610 hours, 24,461 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT UPPER SKIN SLAT 1 11 INCHECS FROM OUTBOARD EDGE LH WING; REF AEROMAN N/R W/O# 2020-28/1 WCC#2020-90658 PERFORMED PERMANENT REPAIR ON UPPER SKIN SLAT 1 OUTBOARD EDGE ON LH WING IAW SRM A320-57-42-21-300-006 PARA 2.A. FIG 001 (SHEET 14/19) THIS IS A CATEGORY ""A"" MAJOR REPAIR
